# SDR CALA2018012200284

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 53,365 hours, 23,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT SEAT 31. REPLACED THE WIRE HARNESS ASSY. OPS CHECKED GOOD.
